Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 66, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 4, 2008, 12:55 PM CDT for Cherokee County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2008, 12:55 PM CDT (17:55 UTC)
- Expired
- Apr 4, 2008, 1:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 041755
TORBMX
ALC019-041830-
/O.NEW.KBMX.TO.W.0066.080404T1755Z-080404T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
* UNTIL 130 PM CDT
* AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF NEW
MOON...OR NEAR RAINSVILLE...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES NORTH OF NEW MOON BY 115 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3449 8549 3436 8547 3430 8572 3432 8572
3439 8563 3444 8559 3447 8559 3450 8557
3453 8552
TIME...MOT...LOC 1755Z 257DEG 32KT 3445 8576
$$1 follow-up statement
000
WWUS54 KBMX 041814
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CDT FRI APR 4 2008
ALC019-041830-
/O.CON.KBMX.TO.W.0066.000000T0000Z-080404T1830Z/
CHEROKEE AL-
113 PM CDT FRI APR 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR NORTHERN
CHEROKEE COUNTY...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3449 8549 3436 8547 3430 8572 3432 8572
3439 8563 3444 8559 3447 8559 3450 8557
3453 8552
TIME...MOT...LOC 1813Z 264DEG 34KT 3449 8556
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:40 AM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Apr 4, 6:40 AM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 AM CDT FRI APR 4 2008 .UPDATE...AVIATION DISCUSSION. && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. WEDGE CONTINUES TO MAKE ITS PRESENCE KNOWN ACROSS EAST ALABAMA WHERE TEMPERATURES ARE IN THE 50S...COMPARED TO NEAR 70 DEGREES ACROSS WEST ALABAMA. WEDGE WILL ERODE AS THE MORNING PROGRESSES AND SOUTHERLY FLOW INCREASES. A LAKE WIND ADVISORY WILL BE ISSUED THIS PACKAGE FOR TODAY. VERY WARM AND JUICY BOUNDARY LAYER PRESENT ACROSS WEST ALABAMA WHERE SURFACE DEWPOINTS ARE IN THE MID 60S. HIGHER DEWPOINTS WILL SPREAD ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS MORNING WITH UPPER 60S EXPECTED WEST OF I-65. LINE OF NEARLY CONTINUES THUNDERSTORMS STRETCHES FROM DALLAS TEXAS ACROSS ARKANSAS AND INTO KENTUCKY. THE LINE HAS BEEN VERY ACTIVE ALL NIGHT AVERAGING 2500 LIGHTNING STRIKES PER 15 MINUTES. THE CONVECTIVE LINE WILL PUSH SOUTHEASTWARD TODAY AND MOVE INTO NW ALABAMA AROUND 10 AM. THERE HAS BEEN A FEW THUNDERSTORMS DEVELOP OUT AHEAD OF THE MAIN LINE...AND THIS TREND MAY INCREASE LATER THIS MORNING AS AIR MASS DESTABILIZES ACROSS NORTH ALABAMA. SEVERE WEATHER PARAMETERS STILL LOOKING IMPRESSIVE THIS AFTERNOON WITH LIFTED INDICES NEAR -5 CELSIUS...CAPES 1000-1500 J/KG...AND 0-6KM BULK SHEAR NEAR 60 KNOTS. MAIN THREAT WILL BE BOW SEGMENTS ALONG SQUALL LINE...BUT SHEAR VALUES SUPPORT ROTATING STORMS...AND TORNADOES A REAL POSSIBILITY. TRAINING CELLS WILL ALSO PRODUCE LOCALIZED FLOODING. SQUALL LINE WILL MOVE SOUTHWARD ACROSS ENTIRE AREA OVERNIGHT PRODUCING RAINFALL TOTALS BETWEEN 1 AND 2 INCHES ACROSS MOST AREAS. SEVERE POTENTIAL WILL LIKELY WANE LATER THIS EVENING AS BOUNDARY LAYER COOLS AND MID LEVEL FORCING DECREASES. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN COUNTIES FROM SUNRISE SATURDAY THROUGH 12 NOON. LOW CLOUDS WILL EXTEND WELL NORTH OF SURFACE COLD FRONT AS 850-700MB TROF STILL BACK NEAR THE MISSISSIPPI RIVER...AND CLOUDS WILL BE SLOW TO CLEAR ON SATURDAY. SKIES SHOULD BECOME PARTLY CLOUDY ACROSS MOST OF CENTRAL ALABAMA BY SUNSET SATURDAY. 58/ROSE .LONG TERM...SUNDAY THROUGH THURSDAY. SUNDAY WILL BEGIN A FEW DAYS OF QUIET AND QUITE PLEASANT WEATHER ACROSS CENTRAL ALABAMA...WITH HIGHS IN THE MID TO UPPER 70S. THE MAIN STORM TRACK WILL TAKE SYSTEMS TO OUR NORTH KEEPING THE REGION IN UPPER LEVEL WESTERLY TO SOUTHWESTERLY FLOW. COULD SEE THE INFLUENCE OF WEDGING AROUND THE SOUTHERN APPALACHIANS BY TUESDAY MORNING. THE STRENGTH OF THE WEDGE COULD LEAD TO SLIGHTLY COOLER TEMPERATURES IN THE NORTHEAST THAN CURRENTLY IN THE FORECAST PACKAGE. WEDNESDAY AND THURSDAY...INTRODUCED CHANCE/SLIGHT CHANCE POPS BEGINNING TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD AS MODELS HAVE COME INTO AGREEMENT THAT A FRONT WILL APPROACH THE AREA WEDNESDAY AND STALL OUT LIKELY ACROSS NORTHERN ALABAMA...KEEPING THE AREA IN A WARM MOIST AIRMASS. KEPT FORECAST CONSERVATIVE SINCE THIS SYSTEM IS AT THE END OF THE PERIOD AND THERE ARE STILL SOME DIFFERENCES IN TIMING...STRENGTH...AND HOW FAR SOUTH THE FRONT WILL PUSH BEFORE IT STALLS. 14 && .AVIATION...12Z TAF DISCUSSION. WEDGE FRONT OVER EAST ALABAMA IS STARTING TO LOSE IT HOLD DUE TO STRONG SOUTHERLY FLOW ABOVE THE SURFACE. CIGS EAST OF I-65 ARE AOB 1000 FEET AGL...WITH CIGS 15-25 ELSEWHERE. FOG HAS NOT REALLY BEEN A PROBLEM THIS MORNING WITH VSBYS GENERALLY AT 5 MILES OR MORE. LOWER CIGS ACROSS EAST ALABAMA WILL RISE THIS MORNING TO ARND 2500 FEET BY 17Z. GRADIENT WINDS WILL BE FROM THE SOUTH AT 12-18 KNOTS WITH GUSTS TO AS HIGH AS 25 KNOTS. SQUALL LINE ACROSS NORTHEAST MISSISSIPPI WILL CONTINUE TO SHIFT SOUTHEAST AND REACH THE KTCL-KBHM LINE BY 17Z. THE SQUALL LINE WILL PRODUCE MAY PRODUCE WINGS GUSTS TO 50 KNOTS...WITH VERY HEAVY RAINFALL PRODUCING VSBYS BELOW 1/2SM. THE SQUALL LINE WILL CONTIUE SOUTHEAST AND REACH KMGM ARND 22Z. A COLD FRONT WILL FOLLOW THE SQUALL LINE BY 3-6 HOURS AND EXPECT MVFR CIGS AND VSBYS BEHIND FRONT. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 54 66 49 78 / 100 100 30 10 10 ANNISTON 74 58 68 51 78 / 70 100 30 10 10 BIRMINGHAM 76 54 68 51 78 / 100 100 30 10 10 TUSCALOOSA 77 55 69 50 80 / 90 100 20 10 10 CALERA 77 58 68 51 78 / 70 100 30 10 10 AUBURN 78 60 72 54 76 / 50 80 70 10 10 MONTGOMERY 80 63 72 53 81 / 50 80 70 10 10 TROY 80 63 72 53 79 / 40 80 70 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT FROM 7AM TO 7PM FOR ALL COUNTIES. &&
Hazardous weather outlook, Apr 3, 2:00 PM CDT, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT THU APR 3 2008 ALZ011>015-017>050-041130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 200 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...PRIMARILY FOR AREAS NORTH OF INTERSTATE 20. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. AS A WARM FRONT CONTINUES TO ADVANCE NORTHWARD THROUGH CENTRAL ALABAMA...SURFACE TEMPERATURES HAVE JUMPED INTO THE UPPER 70S AND LOWER 80S...INCREASING THE AMOUNT OF INSTABILITY ACROSS THE AREA. THERE IS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP IN THIS INCREASINGLY UNSTABLE AIRMASS...PRIMARILY BETWEEN 2 AND 7 PM. WHILE LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS... SOME ROTATING THUNDERSTORMS WILL BE POSSIBLE RIGHT ALONG THE WARM FRONT...LEADING TO A VERY LOW CHANCE OF A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE STORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA ON FRIDAY AND FRIDAY NIGHT...WITH THE MAIN SEVERE WEATHER THREAT STARTING AS EARLY AS NOON AND LASTING AS LATE AS 3 AM FRIDAY NIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE STORMS ARE MOST LIKELY TO COME IN THE FORM OF A SQUALL LINE... THAT WILL PUSH ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST FRIDAY NIGHT. STORMS WILL BECOME MUCH MORE LIKELY AFTER 3 PM WEST AND NORTHWEST...SPREADING EASTWARD INTO CENTRAL SECTIONS BETWEEN 8 AND MIDNIGHT. CONFIDENCE IS A BIT LESS FOR SOUTHEASTERN AREAS GENERALLY AFTER MIDNIGHT...AS SOME WEAKENING OF THE LINE IS POSSIBLE. STAY TUNED FOR FURTHER INFORMATION ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED ON FRIDAY AND FRIDAY NIGHT. 88/75
In the hours before
Special weather statement, Apr 4, 8:31 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 831 AM CDT FRI APR 4 2008 ALZ011-041415- MARION- 831 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 915 AM CDT... AT 828 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR TREMONT...OR 8 MILES EAST OF FULTON...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHOTSVILLE. WESTON. HACKLEBURG. TESSNER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 4, 9:17 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 917 AM CDT FRI APR 4 2008 ALZ011-041500- MARION- 917 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 1000 AM CDT... AT 914 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF VINA TO BYRD...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HACKLEBURG TO DETROIT...MOVING EAST AT 25 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WESTON. RANKIN FITE AIRPORT. HACKLEBURG. TESSNER. PEARCES MILL. TUCKER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 4, 10:49 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1049 AM CDT FRI APR 4 2008 ALZ014-041615- WINSTON- 1049 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 1115 AM CDT... AT 1044 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HOUSTON...OR 7 MILES EAST OF DOUBLE SPRINGS... MOVING EAST AT 30 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HOUSTON. ADDISON TOWN HALL. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 11:25 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG ARLEY 34.08N 87.21W
04/04/2008 WINSTON AL BROADCAST MEDIA
TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
BEING REPORTED DOWN ON MOBILE HOMES.
&&
GOLDENSpecial weather statement, Apr 4, 12:28 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1228 PM CDT FRI APR 4 2008 ALZ013-015-023-024-041815- FAYETTE-JEFFERSON-TUSCALOOSA-WALKER- 1228 PM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...JEFFERSON...TUSCALOOSA AND WALKER COUNTIES UNTIL 115 PM CDT... AT 1228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BOLEY SPRINGS...OR 17 MILES SOUTHWEST OF CORDOVA... MOVING EAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... THE WYE. OAKMAN. GOODSPRINGS. CORDOVA. BELOIT. SUMITON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 12:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG NAUVOO 33.99N 87.49W
04/04/2008 WALKER AL EMERGENCY MNGR
A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
UPROOTED NEAR NAUVOO.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:58 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 4, 1:16 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 40 min |
| Apr 4, 1:28 PM CDT | Tornado Warning | BMX | Shelby, Talladega | 47 min |
| Apr 4, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 29 min |
| Apr 4, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 51 min |
| Apr 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 35 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Calhoun, Talladega | 45 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Cherokee | 30 min |
| Apr 4, 1:55 PM CDT | Tornado Warning | BMX | Bibb | 35 min |
| Apr 4, 1:58 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 47 min |
| Apr 4, 2:01 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, St. Clair, Shelby | 44 min |
| Apr 4, 2:02 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 28 min |
| Apr 4, 2:09 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Talladega | 51 min |
| Apr 4, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 26 min |
| Apr 4, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 39 min |
| Apr 4, 2:22 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 23 min |
| Apr 4, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Apr 4, 2:33 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Apr 4, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 15 min |
| Apr 4, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 45 min |
| Apr 4, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 29 min |
| Apr 4, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 42 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 50 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Apr 4, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Apr 4, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 29 min |
| Apr 4, 3:17 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa | 43 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 27 min |
| Apr 4, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 51 min |
| Apr 4, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| Apr 4, 3:31 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Apr 4, 3:32 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 43 min |
| Apr 4, 3:46 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 20 min |
| Apr 4, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, St. Clair, Shelby | 36 min |
| Apr 4, 4:03 PM CDT | Tornado Warning | BMX | Shelby | 27 min |
| Apr 4, 4:04 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 47 min |
| Apr 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Clay, Coosa, Elmore, Tallapoosa | 40 min |
| Apr 4, 4:23 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 52 min |
| Apr 4, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 46 min |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 36 min |
| Apr 4, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 14 min |
| Apr 4, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 52 min |
| Apr 4, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 66 min |
| Apr 4, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 36 min |
| Apr 4, 5:38 PM CDT | Tornado Warning | BMX | Dallas | 37 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 42 min |
| Apr 4, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 38 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 63 min |
| Apr 4, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Montgomery, Tallapoosa | 31 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.